MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC SURGIPOINT; POLIGLECAPRONE 25 VIOLET MONOFILAMENT SUTURE

RIVERPOINT MEDICAL LLC SURGIPOINT; POLIGLECAPRONE 25 VIOLET MONOFILAMENT SUTURE
Model Number Q919
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned.Production records were reviewed.There were no nonconformities noted with the lot during production.All finished goods testing requirements were met prior to release.Three retained samples from the same lot were used to perform a needle attachment test.The retained samples used for the needle attachment test met requirements.There was no evidence that the device failed to meet specifications, and the report could not be substantiated.A cause for the event cannot be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
 
Event or Problem Description
According to the reporter: "salvin 5-0 pgcl violet monoderm suture-fs-2 (c6) needle-18in.We received a complaint where the customer experienced, the needle fell off.The suture is from lot 24010406.".

Brand Name
SURGIPOINT
Common Device Name
POLIGLECAPRONE 25 VIOLET MONOFILAMENT SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key19321064
Report Number3006981798-2024-00036
Device Sequence Number12674712
Product Code GAM
UDI-Device Identifier00810020085761
UDI-Public00810020085761
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100461
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQ919
Device Lot Number24010406
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2024
Initial Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown